Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/s11139-013-9528-5> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- s11139-013-9528-5 doi "10.1007/s11139-013-9528-5".
- s11139-013-9528-5 first "Iaroslav V.".
- s11139-013-9528-5 isCitedBy Apxc3xa9rys_constant.
- s11139-013-9528-5 journal "The Ramanujan Journal".
- s11139-013-9528-5 last "Blagouchine".
- s11139-013-9528-5 number "1".
- s11139-013-9528-5 pages "21–110".
- s11139-013-9528-5 title "Rediscovery of Malmsten’s integrals, their evaluation by contour integration methods and some related results".
- s11139-013-9528-5 url s11139-013-9528-5.
- s11139-013-9528-5 volume "35".
- s11139-013-9528-5 year "2014".